Enumerations of plane trees with multiple edges and Raney lattice paths

Maciej Dziemiańczuk

Abstract

n/a
Author Maciej Dziemiańczuk II
Maciej Dziemiańczuk,,
- Institute of Informatics
Journal seriesDiscrete Mathematics, ISSN 0012-365X
Issue year2014
Vol337
Pages9-24
Keywords in Englishenumeration of plane trees, lattice paths, Raney lemma
DOIDOI:10.1016/j.disc.2014.07.024
URL http://dx.doi.org/10.1016/j.disc.2014.07.024
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.557 (2) - 2014=0.607 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back